I just started taking lexapro (5mg) for anxiety and problems with my moods and lack of motivation. The first day I started getting a weird sensation in the back of legs that spread to all of my lower legs, they felt kind of numb or tingling like when they are falling asleep, but I was up and walking around doing laundry. Has anyone else experienced this side effect before? This has never happened to me, so I know its from the lexapro. Thanks
18 Jul 2012
Hello mamaoftwo. I agree with Key. I also was on Lexapro (30mg) for some time and never reacted to the drug as you have. I read up and the closet side effect that comes close, all be it remote are tremors. And its considered to be a rare one effecting less than 1% of users. As Key suggested talk to your doctor for it could be a allergic reaction to the drug. Will not be a first time, it happens frequently that a person has a unexplainable or unusual side effect. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... of the side effects I have read about irritability, anxiety, dizziness, tingling feelings, confusion, headaches, insomnia, and tiredness. I ...
4 answers • 14 Oct 2011
the dreams hot flashes tingling and jittery ,goin to lexapro ,it will be number 3 since dec 10,i need a break and some sanity
2 answers • 20 Jan 2012
I've been taking for only about 3 days for my HBP and anxiety, and the symptoms seem to get worse everyday
1 answer • 19 Oct 2014